| Model Number |
U357544 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation.Since no sample was returned and no objective evidence was provided the investigation will remain inconclusive for the reported material rupture and inflation problem.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u357544 pta balloon dilatation catheter allegedly experienced material rupture and inflation problem.This information was received from one source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.
Event or Problem Description
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device was returned for evaluation.The investigation is confirmed for the reported inflation issue, as the device could not be inflated during evaluation.The investigation is inconclusive for the reported balloon rupture, as no visible rupture was noted.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.